# SDR CA100804021

- Difficulty date: July 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 7,827 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, E, R
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE, NR 1 CYLINDER VALVE HEADS BROKE OFF FROM THE VALVE STEMS CAUSING EXTENSIVE DAMAGE TO CYLINDER, PISTON AND CONNECTING ROD.
